# SDR UALA2012101805957

- Difficulty date: October 17, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,116 hours, 15,979 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 143N370022
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE STRAP P/N 143N3700-22 AT STA 660 DRILLED THROUGH AND DRILL STARTS AT APPROX 2.5" ABOVE STR 21L AND APPROX 2.5" AND BELOW 22L.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED AT SPLICE STRAP, FAB NEW STRAP REF BOEING DWG 143N3700.  INSTALLED REF SRM 51-40-05, 51-20-01, & 51-40-02.  N-R 49036.
